# SDR SWAA2023042823553

- Difficulty date: April 4, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 71,376 hours, 42,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE AT MID CABIN BS713 LBL63; LBL65 WL203.< REMOVED FOR ACCESS 2EA RIVET AT MID CABIN BS713 LBL63; LBL65 TO REMOVED CORROSION ON ANGLE SURFACE I.A.W SRM 51-40-02-0G-0;[03] REMOVED CORROSION ON ANGLE SURFACE AT MID CABIN BS713 LBL63 1'X1' AREA AND LBL65 1''X1'' AREA WL203 I.A.W SRM 51-10-02-0G-0;>LBL65: MINIMUM REMAINING MATERIAL THICKNESS FOUND 0.070' ADJACENT TO 0.071';[07] EQUIPMENT USED: -NORTEC 600 ID: ATS1465 CAL DUE: 09/2023 -EPOCH 650 ID: ATS2342 CAL DUE: 07/2023;[08] EDITING DAMAGE DIMENSION MEASUREMENTS. REMOVED CORROSION ON ANGLE SURFACE AT MID CABIN BS713 LBL63 1'X 0.55' AREA AND LBL65 1''X 0.5'' AREA WL203 I.A.W SRM 51-10-02-0G-0.;[09] VERIFIED CORRECTIVE ACTION 8;[10] REFER TO FAULT TTG8Q00K8Y5T WHERE EA 23-153-01208 WAS ADDED AS A SUBTASK.;[11] VERIFIED CORRECTIVE ACTION 10;[12] EDITED MEASUREMENT TABLE FOR POTENTIAL CORROSION LEVEL.;[13] VERIFIED MEASUREMENT TABLE
